Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

History of heart attack, had stent placed. Feeling heartburn when dancing or walking. Prescribed Lansoprazole

hi i am a heart patient i had a heart attack 3 years ago and i have a stent put in. For awhile now i feel like i have heart burn or when i dance or do some long walks it feels like something is in there like a burning i have no pain the doctor put me on medication yesterday called apo lansoprazole i was on tacna but she took me off this how long does the medication work i just woke up and i feel like i have a heart burn thanks
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
As you are a known case of heart disease, you are most likely taking Clopidrogrel and Aspirin combination.
Use of these combination is associated with 3-4 times risk of gastric problems.
These medicines are mandatory for you considering your heart disease status.
You should consult with internal medicine specialist/ gastroenterologist and should go for thorough check up.
You should go for endoscopy under guidance and permission of your treating cardiologist.
You should also go for urea breathe test for H. Pylori to rule our its possibility which is associated with peptic ulcer disease.
Meanwhile you should take esmoperazole twice in day along with prokinetics.
You should avoid tomatoes and citrus fruits, tea, coffee and oily spicy food.
Take care,
Dr. Mayank Bhargava
Answered: Mon, 11 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor